| Model Number |
N/A |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.Visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister and pouch).Sterility has been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.-the reported event has been confirmed by evaluation of the returned product and provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during inspection of circulated stock, the sterile package was found damaged.There was no patient involvement.Attempts have been made and no further information has been provided.